# SDR 2007UALA04789

- Difficulty date: November 21, 2007
- Submitted: December 4, 2007
- Operation: Air carrier
- Aircraft: N370UA
- Make and model: Boeing 737322
- Aircraft serial: 24539
- Aircraft time: 50,544 hours, 34,219 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Worn
- Location: Bs 860-908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS SEVERAL AREAS OF WEAR UNDER DORSAL FIN LANDING FROM BS 860-908.  BLENDED WORN AREAS. FABRICATED AND INSTALLED EXTERNAL DOUBLER, INTERNAL STRAPS, AND FILLERS.
